# SDR SWAA2019112739198

- Difficulty date: October 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33215
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB CORRODED BETWEEN BS. 1016 TO BS. 1040, BETWEEN STR. 24L TO STR. 25R, LOWER AREA.   / REPAIRED SKIN PER EA.
